MAUDE Adverse Event Report: BECTON DICKINSON SYRINGE 20ML LL TIP CONV PAK; PISTON SYRINGE

BECTON DICKINSON SYRINGE 20ML LL TIP CONV PAK; PISTON SYRINGE
Catalog Number 305617
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/18/2025
Type of Reportable Event Malfunction
Event or Problem Description
Material: 305617, batch#: unknown.It was reported by the customer that they have had multiple issues lately with fluid going passed the plunger.Sometimes there is fluid between the black rings on the plunger, other times droplets behind the plunger altogether.
 
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Additional Manufacturer Narrative
Investigation results: our quality engineer inspected the 4 physical samples submitted for evaluation.The reported issue of leakage past stopper was not confirmed upon inspection of the samples.Analysis of the sample showed that no defects or imperfections were observed.Each sample was tested for leak and they all passed.Bd could not determine a manufacturing related root cause since the reported defect was not confirmed during the evaluation of the sample.A review of our risk management documentation was performed and indicates that the potential risk of the reported event was assessed appropriately.Production records were reviewed, and this batch meets our manufacturing specification requirements.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored.Our business team regularly reviews the collected data for identification of emerging trends.
 
Event or Problem Description
No additional information.

Brand Name
SYRINGE 20ML LL TIP CONV PAK
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V.
periferico luis donaldo
colosio no. 579
nogales
MX  
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key23378644
Report Number9610847-2025-00380
Device Sequence Number9202504
Product Code FMF
UDI-Device Identifier00382903056170
UDI-Public(01)00382903056170
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K110771
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number305617
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/16/2025
Supplement Date Received by Manufacturer12/12/2025
Initial Report FDA Received Date10/24/2025
Supplement Report FDA Received Date12/18/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown